RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2018, Volume 25, Issue 2, Pages 177–187 (Mi adm653)  

RESEARCH ARTICLE

On certain homological invariant and its relation with Poincaré duality pairs

Maria Gorete Carreira Andradea, Amanda Buosi Gazonb, Amanda Ferreira de Limab

a Universidade Estadual Paulista, Departamento de Matemática, Rua Cristovão Colombo, 2265, 15054-000, São José do Rio Preto - SP, Brazil
b Universidade Federal de São Carlos, Departamento de Estatística, Rodovia Washington Luíis, km 235, 13565-905, São Carlos - SP, Brazil

Abstract: Let $G$ be a group, $\mathcal{S} = \{ S_i, i \in I\}$ a non empty family of (not necessarily distinct) subgroups of infinite index in $G$ and $M$ a $\mathbb{Z}_2 G$-module. In [4] the authors defined a homological invariant $E_*(G, \mathcal{S}, M),$ which is “dual” to the cohomological invariant $E(G, \mathcal{S}, M)$, defined in [1]. In this paper we present a more general treatment of the invariant $E_*(G, \mathcal{S}, M)$ obtaining results and properties, under a homological point of view, which are dual to those obtained by Andrade and Fanti with the invariant $E(G, \mathcal{S}, M)$. We analyze, through the invariant $E_{*}(G, S,M)$, properties about groups that satisfy certain finiteness conditions such as Poincaré duality for groups and pairs.

Keywords: (co)homology of groups, duality groups, duality pairs, homological invariant.

Funding Agency Grant Number
Fundação de Amparo à Pesquisa do Estado de São Paulo 2012/24454-8
Coordenaҫão de Aperfeiҫoamento de Pessoal de Nível Superior
The first author was partially supported by FAPESP, grant no. 2012/24454-8 and the second and third authors were supported by CAPES.


Full text: PDF file (365 kB)
References: PDF file   HTML file
MSC: 20J05, 20J06, 57P10
Received: 19.08.2016
Revised: 23.06.2017
Language:

Citation: Maria Gorete Carreira Andrade, Amanda Buosi Gazon, Amanda Ferreira de Lima, “On certain homological invariant and its relation with Poincaré duality pairs”, Algebra Discrete Math., 25:2 (2018), 177–187

Citation in format AMSBIB
\Bibitem{AndGazDe 18}
\by Maria Gorete Carreira~Andrade, Amanda~Buosi~Gazon, Amanda~Ferreira~de~Lima
\paper On certain homological invariant and its relation with Poincar\'{e} duality pairs
\jour Algebra Discrete Math.
\yr 2018
\vol 25
\issue 2
\pages 177--187
\mathnet{http://mi.mathnet.ru/adm653}


Linking options:
  • http://mi.mathnet.ru/eng/adm653
  • http://mi.mathnet.ru/eng/adm/v25/i2/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:61
    Full text:15
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021